# SDR HYIA20191112002

- Difficulty date: November 12, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N57PB
- Make and model: Cessna 402C
- Aircraft serial: C4020300
- Aircraft time: 27,283 hours, 51,351 cycles
- Engine: Cont TSIO520VB
- Engine time: 213 hours, 248 cycles
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Failed
- Location: Lt Engine
- Part time: 213 hours, 248 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: T, Y
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STEADILY DECREASING OIL PRESSURE AT LT ENGINE.  CREW INTENTIONALLY CAGED LT ENGINE WHEN ‘MECHANICAL’ NOISES WERE HEARD AND SAFELY LANDED. INITIAL INSPECTION FOUND MULTIPLE CRANKCASE BREACHES AND INDICATIONS OF POSSIBLE OIL STARVATION. ADDITIONAL DETAILS WILL BE AVAILABLE UPON ENGINE TEARDOWN INSPECTION.
